Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Operators quasisimilar to a normal operator


Author: Constantin Apostol
Journal: Proc. Amer. Math. Soc. 53 (1975), 104-106
MSC: Primary 47A65
DOI: https://doi.org/10.1090/S0002-9939-1975-0402522-1
MathSciNet review: 0402522
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for an operator to be quasisimilar to a normal operator is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65

Retrieve articles in all journals with MSC: 47A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0402522-1
Keywords: Quasimilarity, normal operator
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society